# SDR FDEA201005291729

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- Engine: Ge CF66D
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC11122
- Condition: Bulged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - OTBD AILERON UPPER SURFACE AT APPROX  XOA 870,  FOUND BULGING.  RT OTBD AILERON R & R IAW AMM 27-10-02-4 REV 10.
